I have SLE along with discoid lupus and Sjogren's disorder. I have history of migraines but recently have had increase (two weeks) of aura and migraines. I have been taking Advil daily for 12 days! I was wondering if there is anything I could do to stop number of migraines? Thank You Lisa
Since the migraines have recently increased in frequency it is important to determine the cause of this. Has there been change in your dietary habit or have you been under undue stress?
Please maintain a headache diary or use the migraine tracker to identify the trigger for your migraines.
If advil is not working you may need prescription migraine medication like Imirex etc.
You can also take magnesium supplements as they have been found to help with migraines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.